# SDR FDEA201007022317

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FX141N337070
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9L AT STA 439 IS CRACKED.   REMOVED STR 9L AL STA 439 AND STRINGER CLIP AT STA 418 ON S-9L FOR ACCESS IAW:  SRM 51-40-02.  ROUTED AND RECEIVED FROM FAB SHOP, REPAIR STRINGER TRAV NR T10/843350.  LOCATED AND DRILLED REPAIR STRINGER 9L AT STA 439 AND STRINGER CLIP AT 9L STA 418, IAW SRM 51-40-05. INSTALLED REPAIR STRINGER AT 9L STA 418, IAW SRM 51-40-02, STRINGER PN FX -141N3370-17-N00720.  MAJOR REPAIR.
